Guaranteed estimates of undetermined quantities by means of ellipsoids
Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_1_a13,
author = {F. L. Chernous'ko},
title = {Guaranteed estimates of undetermined quantities by means of ellipsoids},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1980},
volume = {251},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a13/}
}
F. L. Chernous'ko. Guaranteed estimates of undetermined quantities by means of ellipsoids. Doklady Akademii Nauk, Tome 251 (1980) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1980_251_1_a13/